# SDR COMA9610302

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Lt Te Flap
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN, FLAP ASYMMETRY WARING.  FLAP WERE SET AT 45 DEGREES, LEFT INBD FLAP INDICATED 25 DEGREES.  COULD NOT DUPLICATE DISCREPANCY, OPERATIONAL CHECK OF FLAP SYSTEM NORMAL.
